UNIGE document Scientific Article
previous document  unige:12261  next document
add to browser collection
Title

A geometric construction of the Conway potential function

Author
Published in Commentarii Mathematici Helvetici. 2004, vol. 79, no. 1, p. 124-146
Abstract We give a geometric construction of the multivariable Conway potential function for colored links. In the case of a single color, it is Kauffman's definition of the Conway polynomial in terms of a Seifert matrix.
Identifiers
Note 27 figures
Full text
Article (421 Kb) - public document Free access
Structures
Citation
(ISO format)
CIMASONI, David. A geometric construction of the Conway potential function. In: Commentarii Mathematici Helvetici, 2004, vol. 79, n° 1, p. 124-146. https://archive-ouverte.unige.ch/unige:12261

185 hits

101 downloads

Update

Deposited on : 2010-11-01

Export document
Format :
Citation style :